# SDR 2004F00436

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N94DC
- Make and model: Dhav DHC2MK1
- Aircraft serial: 238
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 086
- Condition: Inaccurate
- Location: Cockpit
- Part time: 518 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER (ADC) INSTALLED AS PART OF THE CHELTON FLIGHT SYSTEMS EFIS-SV SYSTEM UNDER STC SA02203AK REPORTING 500' ALTITUDE ERROR.
